# SDR SWAA075469

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 5,196 hours, 2,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 147A5701
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS LENS MISSING AT ROW 1 ABC.  INSTALLED LENS PER MM.
